| Catalog Number |
42509904020 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that following a total knee arthroplasty procedure, the femoral sizer was found to be inaccurate.There was no patient impact and no adverse events have been reported as a result of the malfunction.Due diligence is in progress for this event; to date no additional information has been reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; e1; g3; h2; h3; h6; h11.Visual examination of the returned product identified signs of use and wear, however, the etching on the subcomponents do not line up properly.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Device history record was reviewed and no discrepancies related to the reported event were found.Investigation results concluded that the reported event was attributed to a supplier manufacturing issue.Actions have been taken to further evaluate the reported event.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.